# SDR DL72L954359

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, .25 INCH CRACK IN NR 5 SLAT COVE SKIN AT CUTOUT FOR I/B STOP PAD.  REPAIRED PER SRM 57-50-3 FIG 23.
